Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Large penis erectile dysfunction
An_258166 posted:
I am in my early 30s and am beginning to have occasional erectile issues. I have a very large penis for my body frame (and even for the size of my testicles). I was told by a friend (who dropped out of medical school--so not the best source, I know, but this isn't a topic of conversation I have with everyone) that having a penis proportionately larger than the rest of your body can lead to erectile problems. I tried Cialis and it worked great, but I'm just wondering if there's any relation between my physique and my performance issue.
georgiagail responded:
This has nothing to do with an STD but it's no wonder your friend dropped out of medical school; what they told you was incorrect.


Helpful Tips

how do you feel towards the ONE WHO GAVE YOU HERPES
Did you know that 90% of people living with Herpes, DON'T KNOW THEY HAVE IT . Thats a big number. So you just found out you have Herpes, ... More
Was this Helpful?
42 of 53 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.